Niacin is known to raise ALT: http://livertox.nih.gov/Niacin.htm Having said that, I also have elevated ALT (but not AST). Mine have been bandying about from between 80 and 150 now for about 6 months. My doctor thinks it is due to supplements but I discontinued all supplements 4 months ago and it is still going up and down. I have been tested for hemachromatosis, hepatitis, autoimmune hepatitis and all the other usual suspects. I have an ultrasound coming up next week. I imagine it will be clear because the chance of a 60kg 5' 10" male who doesn't drink having fatty liver is very slim! If my ultrasound is clear and my ALT are still elevated next week then my doctor and I are going to begin investigating what he called 'The small print' - all of the rare diseases like Wilson's Disease which the lab won't test yet because it is so expensive. Honestly, though, I think it a toxic problem. I often get foamy urine which has been tested for proteinuria many times and always been negative. I also often feel a special kind of groggy when I am about to get the foamy urine. I am about to undergo extensive testing with a functional medicine doctor so I an hopefully uncover the source of my toxicity. If this is still an issue for you in a few months give me a prod and I will tell you where I am at with my issues.